# SDR 9501646304

- Difficulty date: January 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N644US
- Make and model: Boeing 747451
- Aircraft serial: 23819
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Failed
- Location: Apu
- Stage of operation: LD
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

DURING LANDING, THE APU FIRE WARNING ACTIVATED.  THE FIRE BOTTLE WAS FIRED.  INSPECTION REVEALED NO FIRE.  REPLACED BOTTLE AND BOTH FIRE LOOPS.
